advertisement
Question
Posted by: mommy lee | 2008/08/20

could i be pregnant?

hi
i had my first contraceptive injection on 6th of may 2008 and had intercourse during june 2008 and was spotting for about 2 months now it has stopped could i be pregnant?im feeling a bit nauseous at time and have gained a lot of weight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All of these are symptoms of the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement